The magic functions and automorphisms of a domain

  1. Lookup NU author(s)
  2. Professor Jim Agler
  3. Professor Nicholas Young
Author(s)Agler J, Young NJ
Publication type Article
JournalComplex Analysis and Operator Theory
Year2008
Volume2
Issue3
Pages383-404
ISSN (print)1661-8254
ISSN (electronic)1661-8262
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherBirkhaeuser Verlag AG
URLhttp://dx.doi.org/10.1007/s11785-007-0039-5
DOI10.1007/s11785-007-0039-5
Actions    Link to this publication
Share